NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 7, 8:15 PM EST, 5 hours 45 minutes earlier.
Area forecast discussion, Aug 7, 8:15 PM EST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT TUE AUG 7 2007
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN ANCHORED TO OUR SOUTH AND EAST, ALLOWING
HOT AND HUMID CONDITIONS TO PREVAIL THROUGH AT LEAST WEDNESDAY. A
WEAK COLD FRONT IS FORECAST TO MOVE THROUGH OUR AREA LATE WEDNESDAY,
THEN AN AREA OF HIGH PRESSURE WILL BUILD TO OUR NORTH DURING THE
EARLY PART OF THURSDAY. LOW PRESSURE SHOULD TRACK NEAR THE REGION
LATE FRIDAY AND INTO EARLY SATURDAY, WITH HIGH PRESSURE THEN TO
FOLLOW FOR SUNDAY AND MONDAY. ANOTHER COLD FRONT MAY MOVE INTO THE
AREA ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE HEAT ADVISORY OUTSIDE THE URBAN AREAS EXPIRED AT 8 PM SO ALL
RELATED PRODUCTS WERE UPDATED ACCORDINGLY. THE MCS WILL CONTINUE TO
SLIDE TO THE EAST THROUGH THE OVERNIGHT HOURS. THE MAJORITY OF
PRECIPITATION SHOULD REMAIN NORTH OF OUR AREA, THOUGH THE NORTHERN
SECTIONS OF OUR CWA MAY GET CLIPPED BY THE SYSTEM. THE REST OF THE
AREA MAY SEE SOME SHOWERS OR THUNDERSTORMS OVERNIGHT AS THE SHORT
WAVE AND VORT MAX MAY HELP TO SUSTAIN ANY SHOWERS OR STORMS THAT
DEVELOP TO OUR WEST IN THE HOT AND HUMID AIR. WE AGAIN CARRY PATCHY
FOG AFTER MIDNIGHT, THOUGH IT MAY BE MORE HAZE THAN ANYTHING, BUT WE
ARE NOT EXPECTING WIDESPREAD DENSE FOG...ABOUT 1 OR 2 MILES
VISIBILITIES CAN BE EXPECTED.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
FORECAST FOR WEDNESDAY IS A LITTLE TRICKY AS WE EXPECTED
YESTERDAY. THE FIRST THING TO DEAL WITH IS HEAT. AGAIN, GUIDANCE
IS ALL OVER THE PLACE, SO THAT IS NOT HELPING. GUIDANCE IS
RANGING FROM LOW 90S TO LOW 100S FOR SOME OF OUR TEMPERATURES, SO
HAVE DECIDED TO TAKE A BLEND OF MOS, WHICH GENERALLY GIVES US
WIDESPREAD MID TO UPPER 90S AGAIN TOMORROW, EXCEPT FOR HIGHER
ELEVATIONS AND THE IMMEDIATE COASTAL AREAS. THE DEW-POINTS ARE
EXPECTED TO BE HIGHER TOMORROW AS THERE SHOULD BE LESS DRY AIR
FROM ABOVE TO MIX DOWN. FOR THIS REASON, HEAT INDEX VALUES ARE
EXPECTED TO BE VERY HIGH AGAIN TOMORROW AS WELL, SO WE HAVE
CONTINUED WITH THE EXCESSIVE HEAT WARNING FOR PHILLY AND
SURROUNDING URBANIZED AREAS, AND ISSUED ANOTHER HEAT ADVISORY FOR
THE REST OF THE AREA, EXCEPT FOR CARBON AND MONROE COUNTIES IN
PENNSYLVANIA AND SUSSEX COUNTY IN NEW JERSEY. PLEASE SEE THE LATEST
/NPW/ FOR THE LATEST INFORMATION. SECONDLY, THERE IS THE QUESTION
OF ANY LEFT OVER CLOUDS FROM THE OVERNIGHT MCS THAT WILL MOVE TO
OUR NORTH. CURRENTLY WE EXPECT THE CLOUDS FROM OVERNIGHT TO MOVE
OFF TO THE EAST, THOUGH WE MAY HAVE SOME LEFT OVER. FINALLY THERE
IS THE TIMING OF THE FRONTAL PASSAGE AND WHATEVER SHOWERS AND
THUNDERSTORMS DEVELOP ON IT. WE ARE EXPECTING THE FRONT TO MOVE
THROUGH DURING THE AFTERNOON, SO THE MAJORITY OF CLOUDS AND RAIN
DEVELOPS ALONG THE FRONT WE DO NOT EXPECT UNTIL THE AFTERNOON.
WITH THE HEAT AND HIGH HUMIDITIES, THERE WILL BE SOME MODERATE
INSTABILITY ACROSS THE AREA, ALTHOUGH THE MAJOR DYNAMICS AND
HIGHEST SHEAR WILL REMAIN NORTH OF THE AREA. NEVERTHELESS, WE
WILL HAVE CAPES IN EXCESS OF 1000 J/KG, LIS AROUND -3 TO AND
THERE IS SOME 0-6 KM BULK SHEAR AROUND 30 KTS, SO THERE COULD BE
A FEW STRONG TO SEVERE STORMS, THOUGH WIDESPREAD COVERAGE IS NOT
EXPECTED AT THIS TIME. ANY STORMS THAT DEVELOP COULD CONTAIN
STRONG WINDS AND HAIL, AND WITH PWS APPROACHING 2 INCHES, VERY
HEAVY RAIN COULD ACCOMPANY SOME STORMS AS WELL.
THIS FRONT SHOULD DROP SOUTH OF OUR AREA WEDNESDAY NIGHT, ALLOWING
FOR HIGH PRESSURE TO BRIEFLY BUILD IN FROM THE NORTH THROUGH THE
EARLY PART OF THURSDAY, BEFORE MOVING OFF THE COAST LATE IN THE
DAY. AS THE HIGH MOVES OFFSHORE, IT WILL DEVELOP A RETURN FLOW
KEEPING THE WARMTH AND HUMIDITY ACROSS THE AREA AND MAY EVEN HELP
TO CREATE A FEW SHOWERS OR THUNDERSTORMS LATE IN THE DAY ON
THURSDAY AS A WEAK SHORT WAVE AND VORT MAX CROSS OVERHEAD.
THURSDAY NIGHT INTO EARLY FRIDAY, THE FRONT THAT HAD PREVIOUSLY
MOVED THROUGH THE AREA IS EXPECTED TO RETURN NORTHWARD AS A WARM
FRONT. WITH THE PASSAGE OF THE WARM FRONT, THERE MAY BE SOME
SHOWERS AND THUNDERSTORMS OVERNIGHT. THEN AN AREA OF LOW PRESSURE
AND ITS ASSOCIATED FRONTAL BOUNDARY THAT WILL BE MOVING OUT OF
THE GREAT LAKES WILL CROSS OUR AREA LATE FRIDAY. WITH THE PASSAGE
OF THIS FRONT, WE ARE EXPECTING A FEW SHOWERS AND THUNDERSTORMS TO
DEVELOP.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
BEHIND THE FRONT THAT MOVES THROUGH OVERNIGHT FRIDAY, HIGH
PRESSURE SHOULD BUILD INTO THE AREA FOR THE WEEKEND WHICH SHOULD
KEEP OUR PRECIPITATION CHANCES MINIMAL THROUGH MONDAY. ANOTHER
FRONTAL BOUNDARY IS CURRENTLY FORECAST TO APPROACH THE AREA NEXT
TUESDAY, AND THIS MAY BE THE NEXT BEST CHANCE FOR PRECIPITATION IN
THE EXTENDED. CURRENTLY TEMPERATURES ARE FORECAST TO BE NEAR
NORMAL OR A COUPLE OF DEGREES ABOVE NORMAL, WITH THE WEEKEND
EXPECTED TO BE THE WARMEST AS HIGH PRESSURE AND PARTLY TO MOSTLY
SUNNY SKIES ARE IN CONTROL...ALTHOUGH WE ARE NOT EXPECTING IT TO
BE AS WARM AS TODAY AND TOMORROW.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
TYPICAL EARLY AUGUST DAY WITH HAZY SKIES AND LIGHT WIND BUT SEARING
OUT THERE. WE HAVE A WEAK FRONT COMING THROUGH AND THEE WILL BE A
FEW SHOWERS WITH IT BUT WIDELY SCATTERED. HARD TO IGNORE THE BIG
MESOSCALE CONVECTIVE SYSTEM MOVE IN FROM THE WEST. THESE HAVE
GENERALLY MOVED TO THE SOUTHEAST AND DISSIPATED DURING THE MORNING
HOURS. THIS ONE HOWEVER IS MOVING ALONG A FAVORABLE MOISTURE AXIS
ATTM. THE GENERATING FORCE BEHIND IT, A SHORT WAVE IS PROGGED TO
MOVE INTO NY STATE WITH A WEAK VORTICITY LOBE EXTENDING EAST BUT
POSSIBLY MISSING MOST OF THE TAF SITES ALL TOGETHER. IF WE DONT GET
THE SHOWERS THIS EVENING AND OVERNIGHT THE VSBY WILL LOWER TO AROUND
3 OR 4 MILES BY SUNUP AND IMPROVE AFTER THAT.
THE UNSETTLED WEATHER WILL CONTINUE THROUGH FRIDAY WITH THE CHANCE
OF SHOWERS AND TSTMS THROUGH FRIDAY.
&&
.MARINE...
PRESSURE GRADIENT OVER THE COASTAL WATERS WILL BE GENERALLY LAX WITH
SEAS REMAINING UNDER 4 FT AND WINDS OCCASIONALLY GUSTING ABOVE 15
KTS. A FRONT WILL MOVE OFF THE COAST TONIGHT WITH A SECONDARY LOW
MOVING INTO THE NEW ENGLAND WATERS WEDNESDAY AFTERNOON. AIR
TEMPERATURES WILL BE VERY UNCOMFORTABLE FOR THOSE REMAINING IN THE
BAYS AND WITHIN A FEW MILES FROM THE COAST. WATER TEMPERATURES IN
THE LOWER 80S AND THE HEAT INDEX WILL HIT AROUND 95 THIS THIS
EVENING AND AGAIN ON WEDNESDAY. SCATTERED SHOWERS ARE FORECAST OVER
THE NEXT SEVERAL DAYS THROUGH FRIDAY.
CANYON FISHERMEN SHOULD CHECK THE FORECAST OUT BEFORE HEADING OUT.
WINDS ARE GOING TO REACH 25 KTS AND SEAS BUILDING TO 5 AND 8 FT.
THE WATER TEMPERATURES ARE WARM HERE BUT THE OFFSHORE COMPOSITE
SHOWS THE LEADING EDGE OF THE LABRADOR CURRENT WHICH IS EXACTLY
WHERE THE LOW CLOUDS AND FOG BANK ARE LOCATED IN THE VISIBLE
SATELLITE SHOTS. THE LOW CLOUDS HAVE REACHED THE EASTERN TIP OF LONG
ISLAND. ANYONE HEADING THAT WAY TONIGHT OR WEDNESDAY SHOULD BE ON
THE LOOKOUT FOR LOWERING VISIBILITIES.
&&
.HYDROLOGY...
A DROUGHT WATCH HAS BEEN DECLARED FOR MOST OF PENNSYLVANIA, AS WELL
AS FOR MARYLANDS EASTERN SHORE. IN OUR CWA, THIS INCLUDES CARBON AND
MONROE COUNTIES IN NORTHEASTERN PENNSYLVANIA, AND CAROLINE, KENT,
QUEEN ANNES, AND TALBOT COUNTIES IN MARYLAND. DROUGHT DECLARATIONS
ARE ISSUED BY THE INDIVIDUAL STATES. FOR MORE INFORMATION, PLEASE
SEE THE UPDATED HYDROLOGIC OUTLOOK /ESFPHI/ ISSUED EARLY THIS
AFTERNOON, OR LOG ON TO WEATHER.GOV/PHI AND LOOK UNDER DROUGHT
INFORMATION.
&&
.CLIMATE...
THE CONVECTIVE DEBRIS CLOUDINESS THAT OVERSPREAD THE AREA THIS
AFTERNOON PUT A LID TO SOME EXTENT ON THE TEMPERATURES, HOWEVER IT
WAS STILL OPPRESSIVE. MOST AREAS HAD HEAT INDICES PEAK BETWEEN 99
AND 105 DEGREES THIS AFTERNOON BEFORE THE CLOUDS THICKENED UP. THE
FOLLOWING ARE THE RECORD HIGH TEMPERATURES FOR TODAY, 8/7, AND
WEDNESDAY, 8/8 RESPECTFULLY...
ATLANTIC CITY...97 IN 2001 AND 100 IN 2001.
PHILADELPHIA....106 IN 1918 AND 100 IN 2001.
WILMINGTON......107 IN 1918 AND 105 IN 1918.
ALLENTOWN.......98 IN 1924 AND 95 IN 2001.
READING.........105 IN 1918 AND 98 IN 1983.
TRENTON.........105 IN 1918 AND 98 IN 1983.
GEORGETOWN......97 IN 1977 AND 98 IN 1977.
MOUNT POCONO....90 IN 1924 AND 95 IN 1909.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ060>062.
HEAT ADVISORY FROM 12 PM TO 8 PM EDT WEDNESDAY FOR PAZ060>062.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT WEDNESDAY FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ007>010-012-
013-016-020>023-027.
HEAT ADVISORY FROM 12 PM TO 8 PM EDT WEDNESDAY FOR NJZ007>010-
012-013-016-020>023-027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT WEDNESDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002-003.
HEAT ADVISORY FROM 12 PM TO 8 PM EDT WEDNESDAY FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT WEDNESDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
HEAT ADVISORY FROM 12 PM TO 8 PM EDT WEDNESDAY FOR MDZ008-012-
015-019-020.
MARINE...NONE.
&&
SYNOPSIS...GORSE
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...EBERWINE
MARINE...EBERWINE
HYDROLOGY...GORSE
CLIMATE...GORSEHazardous weather outlook, Aug 7, 7:07 PM EST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
807 PM EDT TUE AUG 7 2007
DEZ001-NJZ015-017>019-PAZ067>071-090015-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
807 PM EDT TUE AUG 7 2007
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
HOT AND HUMID WEATHER IS ANTICIPATED FOR WEDNESDAY. TAKE THE
PROPER PRECAUTIONS, AND LIMIT OUTDOOR ACTIVITY DURING THE HOTTEST
PART OF THE DAY. PLEASE SEE THE LATEST WARNING FOR THE LATEST
INFORMATION.
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY. SOME
STORMS COULD CONTAIN HEAVY RAIN, SMALL HAIL, AND STRONG GUSTY
WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ007>010-012-013-020-PAZ060>062-090015-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
BERKS-LEHIGH-NORTHAMPTON-
807 PM EDT TUE AUG 7 2007
...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
HOT AND HUMID WEATHER IS ANTICIPATED FOR WEDNESDAY. TAKE THE
PROPER PRECAUTIONS, AND LIMIT OUTDOOR ACTIVITY DURING THE HOTTEST
PART OF THE DAY. PLEASE SEE THE LATEST ADVISORY FOR THE LATEST
INFORMATION.
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY. SOME
STORMS COULD CONTAIN HEAVY RAIN, SMALL HAIL, AND STRONG GUSTY
WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-027-090015-
KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
807 PM EDT TUE AUG 7 2007
...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
HOT AND HUMID WEATHER IS ANTICIPATED FOR WEDNESDAY. TAKE THE
PROPER PRECAUTIONS, AND LIMIT OUTDOOR ACTIVITY DURING THE HOTTEST
PART OF THE DAY. PLEASE SEE THE LATEST ADVISORY FOR THE LATEST
INFORMATION.
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY. SOME
STORMS COULD CONTAIN HEAVY RAIN, SMALL HAIL, AND STRONG GUSTY
WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ001-PAZ054-055-090015-
SUSSEX-CARBON-MONROE-
807 PM EDT TUE AUG 7 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
HOT AND HUMID WEATHER IS ANTICIPATED FOR WEDNESDAY. TAKE THE
PROPER PRECAUTIONS, AND LIMIT OUTDOOR ACTIVITY DURING THE HOTTEST
PART OF THE DAY.
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY. SOME
STORMS COULD CONTAIN HEAVY RAIN, SMALL HAIL, AND STRONG GUSTY
WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-090015-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
807 PM EDT TUE AUG 7 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
HOT AND HUMID WEATHER IS ANTICIPATED FOR WEDNESDAY. TAKE THE
PROPER PRECAUTIONS, AND LIMIT OUTDOOR ACTIVITY DURING THE HOTTEST
PART OF THE DAY.
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY. SOME
STORMS COULD CONTAIN HEAVY RAIN, SMALL HAIL, AND STRONG GUSTY
WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-090015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
807 PM EDT TUE AUG 7 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY. SOME
STORMS COULD CONTAIN HEAVY RAIN, SMALL HAIL, AND STRONG GUSTY
WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.